August  2018, 38(8): 4231-4242. doi: 10.3934/dcds.2018184

Second order regularity for degenerate nonlinear elliptic equations

1. 

Dipartimento di Matematica e Informatica, UNICAL, Ponte Pietro Bucci 31B, 87036 Arcavacata di Rende, Cosenza, Italy

2. 

Dipartimento di Fisica, UNICAL, Ponte Pietro Bucci 33B, 87036 Arcavacata di Rende, Cosenza, Italy

Received  March 2018 Revised  April 2018 Published  May 2018

We investigate the second order regularity of solutions to degenerate nonlinear elliptic equations.

Citation: Annamaria Canino, Elisa De Giorgio, Berardino Sciunzi. Second order regularity for degenerate nonlinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 4231-4242. doi: 10.3934/dcds.2018184
References:
[1]

A. CaninoP. Le and B. Sciunzi, Local $W_{loc}^{2, m\left(\cdot \right)}$ regularity for p(·)-Laplace equations, Manuscripta Mathematica, 140 (2013), 481-496. doi: 10.1007/s00229-012-0549-y. Google Scholar

[2]

L. Damascelli and B. Sciunzi, Regularity, monotonicity and symmetry of positive solutions of m-Laplace equations, J. Differential Equations, 206 (2004), 483-515. doi: 10.1016/j.jde.2004.05.012. Google Scholar

[3]

E. Di Benedetto, $C^{1+α}$ local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal., 7 (1983), 827-850. doi: 10.1016/0362-546X(83)90061-5. Google Scholar

[4]

T. Kuusi and G. Mingione, Universal potential estimates, J. Funct. Anal., 262 (2012), 4205-4269. doi: 10.1016/j.jfa.2012.02.018. Google Scholar

[5]

G. M. Lieberman, Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal., 12 (1988), 1203-1219. doi: 10.1016/0362-546X(88)90053-3. Google Scholar

[6]

C. MercuriG. Riey and B. Sciunzi, A regularity result for the p-Laplacian near uniform ellipticity, Siam J. Math. Anal., 48 (2016), 2059-2075. doi: 10.1137/16M1058546. Google Scholar

[7]

G. Mingione, Regularity of minima: An invitation to the dark side of the calculus of variations, Applications of Mathematics, 51 (2006), 355-426. doi: 10.1007/s10778-006-0110-3. Google Scholar

[8]

G. Mingione, The Calderon-Zygmund theory for elliptic problems with measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci.(5), 6 (2007), 195-261. Google Scholar

[9] P. Pucci and J. Serrin, The Maximum Principle, Birkhauser, Boston, 2007. Google Scholar
[10]

B. Sciunzi, Some results on the qualitative properties of positive solutions of quasilinear elliptic equations, NoDEA. Nonlinear Differential Equations and Applications, 14 (2007), 315-334. doi: 10.1007/s00030-007-5047-7. Google Scholar

[11]

B. Sciunzi, Regularity and comparison principles for p-Laplace equations with vanishing source term, Comm. Cont. Math., 16 (2014), 450013, 20pp. doi: 10.1142/S0219199714500138. Google Scholar

[12]

E. Teixeira, Regularity for quasilinear equations on degenerate singular sets, Math. Ann., 358 (2014), 241-256. doi: 10.1007/s00208-013-0959-5. Google Scholar

[13]

P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations, 51 (1984), 126-150. doi: 10.1016/0022-0396(84)90105-0. Google Scholar

show all references

References:
[1]

A. CaninoP. Le and B. Sciunzi, Local $W_{loc}^{2, m\left(\cdot \right)}$ regularity for p(·)-Laplace equations, Manuscripta Mathematica, 140 (2013), 481-496. doi: 10.1007/s00229-012-0549-y. Google Scholar

[2]

L. Damascelli and B. Sciunzi, Regularity, monotonicity and symmetry of positive solutions of m-Laplace equations, J. Differential Equations, 206 (2004), 483-515. doi: 10.1016/j.jde.2004.05.012. Google Scholar

[3]

E. Di Benedetto, $C^{1+α}$ local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal., 7 (1983), 827-850. doi: 10.1016/0362-546X(83)90061-5. Google Scholar

[4]

T. Kuusi and G. Mingione, Universal potential estimates, J. Funct. Anal., 262 (2012), 4205-4269. doi: 10.1016/j.jfa.2012.02.018. Google Scholar

[5]

G. M. Lieberman, Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal., 12 (1988), 1203-1219. doi: 10.1016/0362-546X(88)90053-3. Google Scholar

[6]

C. MercuriG. Riey and B. Sciunzi, A regularity result for the p-Laplacian near uniform ellipticity, Siam J. Math. Anal., 48 (2016), 2059-2075. doi: 10.1137/16M1058546. Google Scholar

[7]

G. Mingione, Regularity of minima: An invitation to the dark side of the calculus of variations, Applications of Mathematics, 51 (2006), 355-426. doi: 10.1007/s10778-006-0110-3. Google Scholar

[8]

G. Mingione, The Calderon-Zygmund theory for elliptic problems with measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci.(5), 6 (2007), 195-261. Google Scholar

[9] P. Pucci and J. Serrin, The Maximum Principle, Birkhauser, Boston, 2007. Google Scholar
[10]

B. Sciunzi, Some results on the qualitative properties of positive solutions of quasilinear elliptic equations, NoDEA. Nonlinear Differential Equations and Applications, 14 (2007), 315-334. doi: 10.1007/s00030-007-5047-7. Google Scholar

[11]

B. Sciunzi, Regularity and comparison principles for p-Laplace equations with vanishing source term, Comm. Cont. Math., 16 (2014), 450013, 20pp. doi: 10.1142/S0219199714500138. Google Scholar

[12]

E. Teixeira, Regularity for quasilinear equations on degenerate singular sets, Math. Ann., 358 (2014), 241-256. doi: 10.1007/s00208-013-0959-5. Google Scholar

[13]

P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations, 51 (1984), 126-150. doi: 10.1016/0022-0396(84)90105-0. Google Scholar

[1]

Xavier Cabré. Topics in regularity and qualitative properties of solutions of nonlinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (2) : 331-359. doi: 10.3934/dcds.2002.8.331

[2]

Guji Tian, Xu-Jia Wang. Partial regularity for elliptic equations. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 899-913. doi: 10.3934/dcds.2010.28.899

[3]

Sun-Sig Byun, Hongbin Chen, Mijoung Kim, Lihe Wang. Lp regularity theory for linear elliptic systems. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 121-134. doi: 10.3934/dcds.2007.18.121

[4]

Huilian Jia, Lihe Wang, Fengping Yao, Shulin Zhou. Regularity theory in Orlicz spaces for the poisson and heat equations. Communications on Pure & Applied Analysis, 2008, 7 (2) : 407-416. doi: 10.3934/cpaa.2008.7.407

[5]

Shuhong Chen, Zhong Tan. Optimal interior partial regularity for nonlinear elliptic systems. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 981-993. doi: 10.3934/dcds.2010.27.981

[6]

Luigi C. Berselli, Carlo R. Grisanti. On the regularity up to the boundary for certain nonlinear elliptic systems. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 53-71. doi: 10.3934/dcdss.2016.9.53

[7]

Jerrold E. Marsden, Alexey Tret'yakov. Factor analysis of nonlinear mappings: p-regularity theory. Communications on Pure & Applied Analysis, 2003, 2 (4) : 425-445. doi: 10.3934/cpaa.2003.2.425

[8]

Shiren Zhu, Xiaoli Chen, Jianfu Yang. Regularity, symmetry and uniqueness of positive solutions to a nonlinear elliptic system. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2685-2696. doi: 10.3934/cpaa.2013.12.2685

[9]

Luisa Fattorusso, Antonio Tarsia. Regularity in Campanato spaces for solutions of fully nonlinear elliptic systems. Discrete & Continuous Dynamical Systems - A, 2011, 31 (4) : 1307-1323. doi: 10.3934/dcds.2011.31.1307

[10]

Shuhong Chen, Zhong Tan. Optimal partial regularity results for nonlinear elliptic systems in Carnot groups. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3391-3405. doi: 10.3934/dcds.2013.33.3391

[11]

Wilhelm Schlag. Spectral theory and nonlinear partial differential equations: A survey. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 703-723. doi: 10.3934/dcds.2006.15.703

[12]

Geng Chen, Yannan Shen. Existence and regularity of solutions in nonlinear wave equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (8) : 3327-3342. doi: 10.3934/dcds.2015.35.3327

[13]

Kunquan Lan, Wei Lin. Uniqueness of nonzero positive solutions of Laplacian elliptic equations arising in combustion theory. Discrete & Continuous Dynamical Systems - B, 2016, 21 (3) : 849-861. doi: 10.3934/dcdsb.2016.21.849

[14]

Tomás Sanz-Perela. Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2547-2575. doi: 10.3934/cpaa.2018121

[15]

Sunra J. N. Mosconi. Optimal elliptic regularity: A comparison between local and nonlocal equations. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 547-559. doi: 10.3934/dcdss.2018030

[16]

Li Ma, Lin Zhao. Regularity for positive weak solutions to semi-linear elliptic equations. Communications on Pure & Applied Analysis, 2008, 7 (3) : 631-643. doi: 10.3934/cpaa.2008.7.631

[17]

Ugur G. Abdulla. Regularity of $\infty$ for elliptic equations with measurable coefficients and its consequences. Discrete & Continuous Dynamical Systems - A, 2012, 32 (10) : 3379-3397. doi: 10.3934/dcds.2012.32.3379

[18]

Ilaria Fragalà, Filippo Gazzola, Gary Lieberman. Regularity and nonexistence results for anisotropic quasilinear elliptic equations in convex domains. Conference Publications, 2005, 2005 (Special) : 280-286. doi: 10.3934/proc.2005.2005.280

[19]

Giuseppe Riey. Regularity and weak comparison principles for double phase quasilinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4863-4873. doi: 10.3934/dcds.2019198

[20]

Olesya V. Solonukha. On nonlinear and quasiliniear elliptic functional differential equations. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 869-893. doi: 10.3934/dcdss.2016033

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (96)
  • HTML views (103)
  • Cited by (0)

[Back to Top]